# SDR FOTR2013120909372

- Difficulty date: July 30, 2013
- Submitted: December 9, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N263VT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26300
- Aircraft time: 45,619 hours, 31,004 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Condition: Corroded
- Location: Rudder
- Part time: 45,619 hours, 31,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SIDE RUDDER BALANCE WEIGHT SURROUNDING PANEL TOP REAR ATTACH FASTENER HOLE AREA CORRODED/CRACKED.  REPAIRED ON FAS WO 23141 NR 29372
